MathSciNet Relay Station
MathSciNet bibliographic data
MR537966 (81b:65072) 65L10
Beyn, Wolf-Jürgen The exact order of convergence for finite difference approximations to ordinary boundary value problems. Math. Comp. 33 (1979), no. 148, 1213–1228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement